Airsoft Ohio Forums  

Go Back   Home > Airsoft Ohio Forums > Blogs > CheGregory

Rate this Entry

Reflections of a Traveller Pt.1

Posted 03-07-2009 at 11:38 PM by CheGregory
Whether anyone reads this or not, my ultimate hope is that a single person can laugh, learn, or get some much needed rest while attempting to read my writings.

Today, I will share the story of my fellow student at my EMT school who decided to play around with a real Epi-Pen, and see what would happen when being less then careful with it.

Granted, the blame was not completely on him, as the REAL Epi-Pen was in the box with the trainers, but I also imagine that he had ample opportunity to realize the difference in several ounces of weight between the two, the safety sheath that comes on real ones, and lastly the actual gray cap that comes on the real one.

Alas, he ignored these signs, and proceeded to stab himself with an inch+ long, 18 gauge needle, and inject roughly 1,000 times more adrenaline into his body then it normally stored/produced in a day.

I am proud to say that I am a med student, and am in good company. If you have any questions about the medical standards being provide to you at some point in your future, just be glad knowing that there is an EMT out there who has endure the stabbing of an Epi-Pen into his abdomen out there, all in the name of better patient care.

-Che
Tags: emt, epi-pen, medical
Posted in Uncategorized
Views 4772 Comments 4 Edit Tags Email Blog Entry
« Prev     Main     Next »
Total Comments 4

Comments

  1. Old
    Torque's Avatar
    There's something about this experience that sounds really dangerous.
    Posted 03-09-2009 at 09:53 AM by Torque Torque is offline
  2. Old
    schmikah's Avatar
    ya, just slightly dangerous, like maybe stopping your heart from the egregiously large amount of adrenaline.
    Posted 03-09-2009 at 10:03 PM by schmikah schmikah is offline
  3. Old
    hcsocode76's Avatar
    so what happened to him??? did he go into some kind of shock??? all in all good story and i did get a laugh out of that and hopefully for him he'll learn to pay attention to detail!
    Posted 03-14-2009 at 01:09 PM by hcsocode76 hcsocode76 is offline
  4. Old
    CheGregory's Avatar
    Yes, this was very dangerous, the person was being careless. The danger with a non-emergency injection is if the user has a hidden heart defect, they may go into cardiac failure.

    Luckily, he didn't, so instead we spent the remainder of the course making Epi-pen jokes.
    Posted 03-17-2009 at 10:50 AM by CheGregory CheGregory is offline
 

All times are GMT -5. The time now is 08:58 AM.


Airsoft Guns, Tactical Gear, Military Gear, Ohio Airsoft Retailer

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
Copyright 2005 - 2009 Airsoft Ohio